Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 35, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 15, 2008, 2:47 PM CDT for 16 counties in Florida. It took effect at Mar 16, 2008, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2008, 2:47 PM CDT (19:47 UTC)
- In effect from
- Mar 16, 2008, 11:00 AM CDT
- Expired
- Mar 16, 2008, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1025 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 151947 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 PM EDT SAT MAR 15 2008 ...RED FLAG WARNING IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING ACROSS SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING ACROSS THE EASTERN FLORIDA BIG BEND DUE TO THE POSSIBLE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 25 PERCENT AND HIGH DISPERSION INDICES... .DISCUSSION...THE COLD FRONT WILL SWEEP ACROSS THE REGION FROM WEST TO EAST LATE TONIGHT WITH MUCH DRIER AIR AND NORTHERLY WINDS FILLING IN BEHIND IT. THE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES WILL LEAD TO RED FLAG CONDITIONS ACROSS THE AREA TOMORROW AND MONDAY AFTERNOON. SOUTHEASTERLY WINDS AHEAD OF THE NEXT COLD FRONT WILL LEAD TO INCREASING LOW-LEVEL MOISTURE ACROSS THE AREA ON TUESDAY...WHICH WILL KEEP THE RELATIVE HUMIDITIES ABOVE CRITICAL THRESHOLDS. FLZ016>019-027>029-161000- /O.UPG.KTAE.FW.A.0032.080316T1800Z-080316T2300Z/ /O.NEW.KTAE.FW.W.0035.080316T1700Z-080316T2300Z/ /O.NEW.KTAE.FW.A.0034.080317T1800Z-080317T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- 347 PM EDT SAT MAR 15 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>015-026-034-161000- /O.UPG.KTAE.FW.A.0032.080316T1800Z-080316T2300Z/ /O.NEW.KTAE.FW.W.0035.080316T1700Z-080316T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY-DIXIE- 347 PM EDT SAT MAR 15 2008 /247 PM CDT SAT MAR 15 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SUNDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-161000- /O.NEW.KTAE.FW.A.0033.080316T1800Z-080316T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 347 PM EDT SAT MAR 15 2008 /247 PM CDT SAT MAR 15 2008/ ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
2 follow-up statements
000 WWUS82 KTAE 160808 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 408 AM EDT SUN MAR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH EVENING ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON FOR THE MOST OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT AND HIGH DISPERSION INDICES... .DISCUSSION...IN THE WAKE OF THIS MORNINGS EXITING COLD FRONT... MUCH DRIER AIR AND NORTHERLY WINDS WILL FILL IN BEHIND IT. THE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES WILL LEAD TO RED FLAG CONDITIONS ACROSS THE NORTH FLORIDA THIS AFTERNOON. RED FLAG CONDITIONS WILL ALSO BE APPROACHED ACROSS MUCH OF SOUTHEAST ALABAMA AND SOUTH GEORGIA. THE AIR MASS WILL BEGIN TO MOISTEN ON MONDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM. STILL...RED FLAG HUMIDITY AND DISPERSION LEVELS WILL LIKELY BE REALIZED ACROSS THE FLORIDA BIG BEND. SOUTHEAST WINDS AHEAD OF THE NEXT COLD FRONT WILL LEAD TO INCREASING LOW- LEVEL MOISTURE ACROSS THE AREA ON TUESDAY...WHICH WILL KEEP THE RELATIVE HUMIDITIES ABOVE CRITICAL THRESHOLDS. ALZ065>069-GAZ120>131-142>148-155>161-160915- /O.CAN.KTAE.FW.A.0033.080316T1800Z-080316T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 408 AM EDT SUN MAR 16 2008 /308 AM CDT SUN MAR 16 2008/ ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ016>019-027>029-162045- /O.EXT.KTAE.FW.W.0035.080316T1600Z-080317T0000Z/ /O.CON.KTAE.FW.A.0034.080317T1800Z-080317T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- 408 AM EDT SUN MAR 16 2008 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>015-026-034-162045- /O.EXT.KTAE.FW.W.0035.080316T1600Z-080317T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY-DIXIE- 408 AM EDT SUN MAR 16 2008 /308 AM CDT SUN MAR 16 2008/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. $$ BLOCK
000 WWUS82 KTAE 161836 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 236 PM EDT SUN MAR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH EVENING ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO THE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON FOR THE MOST OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT AND HIGH DISPERSION INDICES... .DISCUSSION...A DRY AND WARM AIR MASS IS IN PLACE THIS AFTERNOON ACROSS THE AREA CREATING RED FLAG CONDITIONS OVER NORTH FLORIDA. LOW LEVEL MOISTURE WILL BEGIN TO INCREASE ON MONDAY AS SOUTHEASTERLY FLOW DEVELOPS. HOWEVER...MARGINAL DURATIONS OF LOW HUMIDITY COMBINED WITH HIGH DISPERSIONS MAY LEAD TO RED FLAG CONDITIONS MONDAY AFTERNOON. LOW LEVEL MOISTURE WILL INCREASE FURTHER ON TUESDAY AHEAD OF AN APPROACHING COLD FRONT. FLZ016>019-027>029-170900- /O.CON.KTAE.FW.W.0035.000000T0000Z-080317T0000Z/ /O.CON.KTAE.FW.A.0034.080317T1800Z-080317T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- 236 PM EDT SUN MAR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>015-026-034-170000- /O.CON.KTAE.FW.W.0035.000000T0000Z-080317T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY-DIXIE- 236 PM EDT SUN MAR 16 2008 /136 PM CDT SUN MAR 16 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. $$ CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 15, 1:48 PM CDT, 59 minutes earlier.
Area forecast discussion, Mar 15, 1:48 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM EDT SAT MAR 15 2008
.SHORT TERM...SHORTWAVE IMBEDDED IN STRONG ZONAL FLOW CURRENTLY MOVING
ACROSS NORTH ALABAMA/NORTH GEORGIA SPAWNING QUITE A FEW NASTY
SUPERCELLS. COLD FRONT EXTENDS FROM SFC LOW OVER EASTERN TENNESSEE
SOUTHWEST TOWARDS SOUTHERN MISSISSIPPI. ALL OF THE FORCING
ASSOCIATED WITH THIS SYSTEM IS FOCUSED TO THE NORTH ALONG THE WARM
FRONT. SO WHILE THE ATMOSPHERE ACROSS THE CWA IS HIGHLY SHEARED
WITH STEEP MID LEVEL LAPSE RATES...WEAK FORCING AND STRONG CAP
LOOKS TO PREVENT MOST CONVECTION ACROSS THE CWA. STILL CANT RULE
OUT ISOLATED CELL OVER FAR NORTHERN COUNTIES...BUT PROSPECTS
APPEAR TO BE DIMINISHING WITH TIME.
FRONT WILL MOVE THROUGH TONIGHT WITH HIGH PRESSURE BUILDING IN FOR
SUNDAY. AIR MASS NOT SIGNIFICANTLY COOLER BEHIND THE FRONT...SO NO
REAL COOLING EXPECTED. RETURN FLOW BEGINS MONDAY AS HIGH PRESSURE
SHIFT TO THE EAST...AND THE SOUTHERLY FLOW CONTINUES INTO TUESDAY
WITH MILD TEMPERATURES.
.LONG TERM...WHILE THE OVERALL FORECAST OF A SIGNIFICANT COLD
FRONT MOVING ACROSS THE TRI STATE AREA ON WEDNESDAY REMAINS
BASICALLY UNCHANGED...THERE ARE CONSISTENT DIFFERENCES BETWEEN THE
GFS AND EUROPEAN MODELS WITH RESPECT TO HOW MUCH ENERGY WILL
REMAIN IN THE SOUTHERN STREAM VS. HOW MUCH WILL SHEAR OUT IN THE
NORTHERN STREAM...AS THE VIGOROUS SHORT WAVE... CURRENTLY
BEGINNING TO DIG SOUTHWARD TOWARDS THE SW U.S. ROUNDS THE BOTTOM
OF THE MEAN LARGE SCALE TROUGH INTO THE SOUTHERN PLAINS ON
TUESDAY. SINCE THE EUROPEAN MODELS HAVE BEEN MORE CONSISTENT IN
THEIR FORECASTS VS. THE GFS...AND GIVEN THE CONSISTENT STRENGTH OF
THE NORTHERN STREAM...WILL FAVOR THE ECMWF FORECAST KEEPING THE
TWO STREAMS LESS PHASED AND WITH MORE ENERGY SHEARING INTO THE
NORTHERN STREAM THAN THE GFS NOW SHOWS. HOWEVER...THERE STILL
REMAINS THE LIKELIHOOD OF A SQUALL LINE DEVELOPING AHEAD OF THE
COLD FRONT AS IT MOVES EASTWARD FROM THE NORTHERN GULF STATES ON
TUESDAY INTO THE SE U.S. ON WEDNESDAY...AND DEVELOPMENTS WILL HAVE
TO BE WATCHED CLOSELY FOR A POSSIBLE SEVERE EVENT ACROSS PORTIONS
OF THE TRI STATE AREA ON WEDNESDAY. WITH A GOOD RETURN FLOW UNDER
STRONG UPPER LEVEL RIDGING AHEAD OF THE DIGGING SHORT
WAVE...TEMPERATURES WILL REMAIN AT OR A LITTLE ABOVE
CLIMATOLOGY...WITH THE BIGGEST EFFECT FOLLOWING THE PASSAGE OF THE
FRONT EXPECTED TO BE ON NIGHTTIME TEMPERATURES AS DRIER AIR
SPREADS ACROSS THE AREA THURSDAY INTO FRIDAY.
&&
.AVIATION...THE GUSTY SOUTHERLY WINDS AND MOSTLY CLOUDY SKIES AHEAD
OF THE COLD FRONT WILL CONTINUE INTO THE EVENING HOURS TODAY. THE
COLD FRONT WILL REACH THE EASTERN PANHANDLE AND SE ALABAMA BY EARLY
SUNDAY MORNING...AND MOVE RAPIDLY EASTWARD ACROSS THE AREA...WITH
WINDS SHIFTING TO THE NW FOLLOWING THE PASSAGE OF THE FRONT. MAY SEE
MVFR/IFR CIGS/VSBYS AFTER MIDNIGHT TONIGHT...ESPECIALLY OVER SOUTH
GEORGIA AND THE FLORIDA BIG BEND AREAS. IN THE WAKE OF THE
FRONT...CLEARING SKIES AND DRIER AIR WILL FILL IN ACROSS THE
REGION.
&&
.MARINE...STRONG WINDS ARE NOT MIXING DOWN AS MUCH AS ANTICIPATED
OVER THE COASTAL WATERS SO FAR. HOWEVER...STILL EXPECT STRONGER
WINDS TO MIX DOWN DURING THE LATE AFTERNOON INTO THE EVENING AS
THE COLD FRONT APPROACHES. WILL KEEP SMALL CRAFT ADVISORY GOING
INTO THE EVENING HOURS. FRONT WILL MOVE THROUGH TONIGHT WITH WINDS
AND SEAS DIMINISHING FOR SUNDAY. WINDS AND SEAS PICK UP ON MONDAY
THROUGH WEDNESDA AHEAD OF THE NEXT COLD FRONT...BEFORE DIMINISHING
ONCE AGAIN THURSDAY BEHIND THE FRONT.
&&
.FIRE WEATHER...DRIER AIR IN THE WAKE OF THE COLD FRONT WILL FILL IN
ACROSS THE AREA ON SUNDAY AND MONDAY. THIS WILL LEAD TO LONG
DURATIONS OF LOW RELATIVE HUMIDITIES ACROSS THE REGION SUNDAY AND
MONDAY AFTERNOON. THE DURATIONS ACROSS THE GA AND AL COUNTIES ON
SUNDAY AFTERNOON WILL NEED TO BE MONITORED. WE WILL POST THE FIRE WX
WATCH ACROSS THESE AREAS TOMORROW AFTERNOON AND A WARNING ACROSS THE
EASTERN FLORIDA PANHANDLE AND BIG BEND AREAS. ON MONDAY AFTERNOON...
THE BEST CHANCE FOR FIRE WEATHER CONDITIONS WILL REMAIN ACROSS THE
FLORIDA BIG BEND AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 55 78 47 79 53 / 0 0 0 0 0
PANAMA CITY 58 76 54 76 60 / 0 0 0 0 0
DOTHAN 50 75 47 76 53 / 0 0 0 0 0
ALBANY 52 76 46 74 51 / 0 0 0 0 0
VALDOSTA 55 76 47 77 52 / 0 0 0 0 0
CROSS CITY 57 81 47 79 52 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM
CDT/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR THE FOLLOWING
ZONES: WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM
20 TO 60 NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20
TO 60 NM.
&&
CAMP/GIBBS/DUVALHazardous weather outlook, Mar 15, 3:13 AM CDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 413 AM EDT SAT MAR 15 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-160815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 413 AM EDT SAT MAR 15 2008 /313 AM CDT SAT MAR 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... LOCAL FOG REMAINS POSSIBLE THIS MORNING AS A WEAK WARM FRONT LIFTS NORTH OVER FLORIDA...AND THEN GEORGIA LATER TODAY...BRINGING A FEW SPRINKLES. A WEAK COLD FRONT WILL RACE SOUTHEAST ACROSS THE FORECAST AREA TONIGHT. AHEAD OF THIS FRONT...BRISK ONSHORE WINDS AND GUSTS WILL COMMENCE FOLLOWED BY A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA THIS AFTERNOON. ALTHOUGH COVERAGE WILL BE LOW...ANY STORMS THAT DEVELOP MAY BECOME STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS THE MAIN THREAT. INCREASING ONSHORE WINDS WILL CREATE A HIGH RISK FOR RIP CURRENTS TODAY. MARINE WINDS AND SEAS WILL INCREASE BEGINNING THIS MORNING TO REACH ADVISORY CRITERIA. THESE CONDITIONS WILL PERSIST INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. IN THE WAKE OF THE COLD FRONT...COOLER AND DRIER AIR WILL RETURN ON SUNDAY. LOW RELATIVE HUMIDITIES WILL FAVOR THE SPREAD OF WILDFIRES SHOULD ANY DEVELOP. THE AIRMASS WILL BEGIN TO SLOWLY MOISTEN UP BEGINNING ON MONDAY AHEAD OF THE NEXT POTENT WEATHER SYSTEM SLATED FOR TUESDAY NIGHT AND WEDNESDAY MORNING. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE SEVERE WEATHER. IN ITS WAKE...ANOTHER HIGH PRESSURE SYSTEM WILL COOLER AND DRIER AIR BUILDS IN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR THE WEATHER ESPECIALLY OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:47 PM CDT | Fire Weather Watch | TAE | Gadsden, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 36 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.